Decomposability of matrix polynomials with commuting coefficients into a product of linear factors

  • B. Z. Shavarovskyy Iн-т прикл. пробл. механіки і математики НАН України, Львів


The list of known sets of factorizable matrix polynomials is supplemented by new sets of polynomials of this sort. The known set of nonfactorizable matrix polynomials is extended. These results can be applied to the study of polynomial equations and systems of differential equations with constant coefficients.
How to Cite
Shavarovskyy, B. Z. “Decomposability of Matrix Polynomials With Commuting Coefficients into a Product of Linear Factors”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 62, no. 8, Aug. 2010, pp. 1114–1123,
Research articles